# SDR DXTA200500716

- Difficulty date: May 11, 2005
- Submitted: May 20, 2005
- Operation: Air carrier
- Aircraft: N901QS
- Make and model: Cessna 750
- Aircraft serial: 7500102
- Aircraft time: 5,239 hours, 3,252 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pdu
- Part number: MP50G4
- Part serial: 267A
- Condition: Inoperative
- Location: Te Flaps
- Part time: 1,738 hours, 1,034 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAPS FAIL CAS ILLUMINATED ON APPROACH.  SLATS EXTENDED AND FLAPS FAILED AT 5 DEGREES.   REMOVED AND REPLACED FLAP PDU IAW 750 MM CHAPTER 27-52-00. OPS CHECK GOOD.
